# SDR REXA2019051200775

- Difficulty date: May 12, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N922
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 27,177 hours, 17,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS= 349 BETWEEN STRG 25LH TO 25RH AT MAIN AVIONICS COMPARTMENT. (E/E) [ TAS K 900-53-140-300 APPENDIX A ] TCI: 100-09, CORROSION ON FRAME FS= 349 BETWEEN STRG 25LH TO 25RH AT MAIN AVIONICS COMPARTMENT WAS REMOVED PER CRJ-900 SRM 53-00-06-201-005-A01 AND SRM 51-21-06-001-001-A01.
